×

zbMATH — the first resource for mathematics

The finite free extension of Artinian \(K\)-algebras with the strong Lefschetz property. (English) Zbl 1150.13305
From the text of the Erratum: “It has come to our attention that Proposition 21 in the paper cited in the heading is in error. It affects the proof of the main theorem. The main theorem itself, however, can be proved as explained in this Erratum.

MSC:
13E10 Commutative Artinian rings and modules, finite-dimensional algebras
13A02 Graded rings
13D40 Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. CONCA, Reduction numbers and Initial ideals, Proceedings of the American Mathematical Society, 131 (2003), pp. 1015-1020. Zbl1015.13010 MR1948090 · Zbl 1015.13010 · doi:10.1090/S0002-9939-02-06607-8
[2] T. HARIMA - J. WATANABE, The commutator algebra of a nilpotent matrix and an application to the theory of Artinian K-algebras, To appear. Zbl1135.13010 · Zbl 1135.13010 · doi:10.1016/j.jalgebra.2007.09.011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.